# SDR DHL2001726002

- Difficulty date: August 5, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 2611 · Smoke Detection
- Part: Circuit Breaker
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 1 FWD SMOKE DETECTOR LIGHT CAME ON ON PUSH BACK. MAIN DECK CARGO DETECTOR LOOP 2 CIRCUIT BKR WOULD NOT RESET AFTER BEING PULLED TO RESET ISOLATION VALVES.  R&R C/B 9001WH PER WDM 26-11-14. OPS CK SERVICEABLE. SMOKE DET SERVICEABLE PER 26-11-00.
